# SDR AALA201703279054

- Difficulty date: March 25, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 75,985 hours, 11,712 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Part number: F5217030700169
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R DOOR WILL NOT STAY ARMED. ADJUSTED DOOR R2 ARMING MECHANISM.
